Behavior of Magnetized Strange Quark Matter in 5D Cosmological Model


Kalkan S., AKTAŞ C.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.46, no.5, pp.1505-1511, 2022 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 5
  • Publication Date: 2022
  • Doi Number: 10.1007/s40995-022-01363-w
  • Journal Name: IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, ABI/INFORM, Aerospace Database, Aqualine, Aquatic Science & Fisheries Abstracts (ASFA), BIOSIS, CAB Abstracts, Communication Abstracts, zbMATH
  • Page Numbers: pp.1505-1511
  • Keywords: Magnetized strange quark matter, f(R T) theory, Kaluza-Klein universe, Hubble parameter, ANISOTROPIC UNIVERSE MODELS, T) GRAVITY, F(R, FIELDS, FLUID
  • Çanakkale Onsekiz Mart University Affiliated: Yes

Abstract

In this study, distribution of magnetized strange quark matter is investigated for Kaluza-Klein universe within the framework of f(R, T) theory. Hubble parameter is used in the solution of f(R, T) field equations. The results obtained have been harmonized with the current values of the deceleration parameter and the evolution of the cosmic universe has been examined with the help of graphics and tables. When t -> infinity, we have obtained the value of the cosmological term very small. Also, we have examined the energy conditions for magnetized strange quark matter distribution.